Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headache while walking, fainting episode. What is the problem?

Hi I have been experiencing headache whenever I walk. Before it would just be regular headache, but now whenever I walk, I have to walk very slow or else my head has throbbing pains. And yesterday I fainted. I m not sure what problem I have. I have taken pain killers for my headache before and it would control the pain. Now I get the headache when I walk around.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
headaches are generally classified as primary headaches or secondary headaches. This helps in posing a given diagnosis and managing patients. In your case, it looks more of a secondary headache with a focal cause may be. It could be advisable for you to meet a neurologist for a proper clinical examination, a CT scan and probably other electrophysiologic tests.
A neurologist shall be of great help.
Thanks and best regards,
Luchuo, MD
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor